Periodic orbits of continuous and discontinuous piecewise linear differential systems via first integrals

Jaume Llibre, Marco Antonio Teixeira

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

© 2017, Instituto de Matemática e Estatística da Universidade de São Paulo. Our main concern is to discuss the existence of periodic orbits for certain piecewise linear differential systems in Rn, where the discontinuity set is a hypersurface Σ. Using the fact that every linear differential system is always completely integrable, we illustrate for two piecewise linear differential systems, one in R3 and the other in R4, how to study analytically their periodic solutions.
Original languageEnglish
Pages (from-to)121-135
JournalSao Paulo Journal of Mathematical Sciences
Volume12
Issue number1
DOIs
Publication statusPublished - 1 Jun 2018

Keywords

  • Continuous piecewise linear differential systems
  • Discontinuous piecewise differential systems
  • First integrals
  • Periodic orbits
  • Periodic solutions

Fingerprint

Dive into the research topics of 'Periodic orbits of continuous and discontinuous piecewise linear differential systems via first integrals'. Together they form a unique fingerprint.

Cite this